# SDR 9712372769

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DESCENDING OUT OF 25,000 FEET, AIRCRAFT LOST PRESSURIZATION.  OXYGEN MASKS DEPLOYED AND REGAINED PRESSURIZATION AT 8,000 FEET.  PLACED AUTO AND STANDBY CONTROLLER ON MEL.  SYSTEMS OPERATE IN MANUAL AC AND DC.
